# SDR ASAA2018090626027

- Difficulty date: August 13, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 11A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR VERTICAL PRESSURE DECK WEB STA 663 AT RBL 40 HAS EVIDENCE OF A CRACK, APPROX 1.0 INCH IN A VERTICAL POSITION. GROUNDED - YES. REPAIRED ON CARD SB737-57-1330-NG-2, OPS 7675.
